# SDR SIMA20230428001

- Difficulty date: April 28, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 21,113 hours, 13,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL RH AND LH EMERGENCY PHOTOLUMINESCENT FLOOR PATH STRIPS REQUIRE REPLACEMENT DUE TO FADING STRIPS AND/OR DAMAGED COVER.-C/A-COMPLETE:REPLACED ALL UNSERVICABLE LH EMERGENCY PHOTOLUMINESCENT FLOOR PATH STRIPS IAW AMM 33-50-21. REFERENCE NRWC E975733 FOR INSTALLATION
